Logo Logo
Help
Contact
Switch Language to German
Fink, Holger; Schluechtermann, Georg (2018): Fractional Levy Cox-Ingersoll-Ross and Jacobi processes. In: Statistics & Probability Letters, Vol. 142: pp. 84-91
Full text not available from 'Open Access LMU'.

Abstract

We prove a general Picard-Lindelof-type framework for stochastic differential equations driven by Mandelbrot-Van Ness fractional Levy processes. This allows us to derive the existence of a fractional Levy Cox-Ingersoll-Ross and Jacobi model with almost surely positive, respectively bounded, samples paths.